# SDR 95ZZZX1517

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2357716
- Condition: Misdrilled
- Location: Fs 540
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A HOLE DRILLED IN FRAME RADIUS AT CUSP ATTACH FITTING FS 540 RT.  FABRICATED AND INSTALLED REPAIR IAW DER APPROVED COTNEY ENGINEERING SKETCH SKA 94190-4.
